# SDR MTNA05172013001

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N878FE
- Make and model: Cessna 208B
- Aircraft serial: 0211
- Aircraft time: 11,711 hours, 13,022 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  PILOT REPORTED NO PRESSURE ON THE LEFT SIDE BRAKE. TAXIED BACK TO RAMP.    RIGHT BRAKE LININGS AND BACK PLATES WERE REPLACED IAW MM 32-40-00.  SYSTEM CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
